# SDR 9902349928

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND ON LANDING INTO MSP.  CREW UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RETIGHTENED BOLT IN OVERCENTER ARM.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
